# SDR AALA20180222015

- Difficulty date: February 21, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 64,763 hours, 8,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: 141T49183
- Condition: Broken
- Location: R2 Window Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 WINDOW LATCH HANDLE IS BINDING AFTER WINDOW CUT OUT SEAL REPLACEMENT. REPLACED THE TRACK SCREW ASSY IAW AMM 56-11-04 AND AMM 56-11-02.
